# SDR DXTA2017111700032

- Difficulty date: November 17, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 9,207 hours, 7,135 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE UP, 3 GREEN, NO RED.  NO CIRCUIT BREAKER TRIP.   CYCLED LANDING GEAR 15 TIMES WITH NO FAILURE NOTED.  ALL EXTENSION, RETRACTION, AND GEAR INDICATORS OPS CHECKED GOOD.  REMOVED LANDING GEAR CONTROL HANDLE AND INSPECTED THE SWITCH.  CLEANED WITH COMPRESSED AIR AND CONTACT CLEANER, REINSTALLED AND CYCLED GEAR AN ADDITIONAL 15 TIMES WITH NO FAULTS NOTED.  ALL WORK IAW MM 32-30-01, 32-01-00, AND 20-21-03.
